MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The age of the patient at the time of event is not clear.Date of birth was reported as 1947.The patient is 69 or 70 years of age.(b)(4).The reported device, flexor raabe guiding sheath, was returned for evaluation.Visual inspection of the device noted a hub separated and sheath showed no signs of separation.The flare was checked with an appropriate flare gauge and the inner diameter of the connector cap is within specification.No events related to the reported issue were found during a review of related manufacturing or quality records.Review of the associated device history record did not identify non-conformances that may be related to this reported incident.Based on exam of the returned device, a conclusive cannot be determined.
 
Event or Problem Description
As reported to customer relations: during an iliac/sfa procedure, the hub of the flexor raabe guiding sheath came apart as the sheath was over the wire.Another manufacturer's sheath was used to complete the procedure.Per additional information received on (b)(6) 2017, while retracting the flexor raabe guiding sheath, the hub came apart from sheath itself.It was stated the patient's iliac was tortuous.The sheath and stent were both removed manually over the wire.Another manufacturer's sheath was used to complete the procedure.No fragments remained inside the patient, the patient was unharmed.No additional details have been received.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6377869
Report Number1820334-2017-00352
Device Sequence Number918460
Product Code DYB
UDI-Device Identifier00827002116337
UDI-Public(01)00827002116337(17)180119(10)5588422
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberKCFW-7.0-38-55-RB-RAABE
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/02/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2017
Supplement Report FDA Received Date03/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR